Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 59, NWS Melbourne, FL

June 29, 2014Martin County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 29, 2014, 3:40 PM EDT for Martin County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 3:40 PM EDT (19:40 UTC)
Expired
Jun 29, 2014, 4:15 PM EDT
In force
35 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Martin County, FL

The radar

The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WUUS52 KMLB 291940
SVRMLB
FLC085-292015-
/O.NEW.KMLB.SV.W.0059.140629T1940Z-140629T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARTIN COUNTY IN FLORIDA

* UNTIL 415 PM EDT.

* AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF INDIANTOWN...AND
MOVING SOUTH-SOUTHEAST AT 20 MPH TOWARD INDIANTOWN.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2715 8062 2721 8048 2721 8042 2698 8027
      2696 8026 2695 8054
TIME...MOT...LOC 1939Z 336DEG 17KT 2710 8048

$$
1 follow-up statement
694 
WWUS52 KMLB 292014
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
414 PM EDT SUN JUN 29 2014

FLC085-292024-
/O.EXP.KMLB.SV.W.0059.000000T0000Z-140629T2015Z/
MARTIN-
414 PM EDT SUN JUN 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARTIN COUNTY WILL
EXPIRE AT 415 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED SLIGHTLY AND 
MOVED INTO PALM BEACH COUNTY...THUS THE WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 2715 8062 2721 8048 2721 8042 2698 8027
      2696 8026 2695 8054
TIME...MOT...LOC 2014Z 336DEG 17KT 2695 8040

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:35 AM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jun 29, 9:35 AM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
935 AM EDT SUN JUN 29 2014

.DISCUSSION...
CURRENT-THIS AFTERNOON...SURFACE HIGH PRESSURE CENTERED JUST SOUTH
OF LONG ISLAND NY STRETCHES SOUTHWEST ALONG THE U.S. EAST COAST AND
INTO THE NORTHEAST GULF OF MEXICO. THE AREA OF LOW PRESSURE THAT HAS
BEEN GETTING A LOT OF ATTENTION THE PAST FEW DAYS WAS LOCATED WELL
EAST (230 MILES EAST OF JACKSONVILLE) OF NORTHEAST FLORIDA AND
MOVING SLOWLY TO THE SOUTH. REFER TO THE LATEST ATLANTIC TROPICAL
WEATHER OUTLOOK...ISSUED EVERY 6 HOURS STARTING APPROX 2AM...FOR
MORE INFO.

THE FIRST FEW VISIBLE SATELLITE IMAGES SHOWED CLOUDINESS OVER THE
NORTHEAST FLORIDA AND OUR OFFSHORE WATERS MOVING SOUTH WITH AN
INCREASING TREND IN COVERAGE.

A LONG RADAR LOOP SHOWS SHOWERS WITH A STORM OR TWO MOVING SOUTH
OVER THE OFFSHORE WATERS WHERE THE GULF STREAM HAS ALREADY HELPED TO
DESTABILIZE THE LOWEST LAYERS.

UPDATE...THE INTERACTION BETWEEN THE HIGH PRESSURE OVER THE
SOUTHEAST U.S. AND THE AREA OF LOW PRESSURE EAST OF NORTHEAST
FLORIDA MOVING SLOWLY SOUTH SHOULD KEEP WINDS OUT OF THE NORTH
NORTHEAST AT THE COAST THIS AFTERNOON AND NORTHEAST FOR THE
INTERIOR...ORLANDO WEST...MID TO LATE AFTERNOON. SCATTERED SHOWERS
AND STORMS WEST OF INTERSTATE 95 FOR VOLUSIA COUNTY WOULD BE THE
ONLY CHANGE MADE FOR THE AFTERNOON.

PREVIOUS ZONES DISCUSSION
TODAY-TONIGHT...BROAD AREA OF LOW PRESSURE WELL OFFSHORE GEORGIA AND
NORTHEAST FLORIDA IS PROJECTED TO DRIFT SLOWLY SOUTHWARD. OVERNIGHT
CONVECTION HAS MOSTLY BEEN IN THE SOUTHERN SEMICIRCLE DUE TO SOME
NORTHERLY SHEAR. THE LOCAL AREA WILL CONTINUE ON THE TYPICALLY
SUPPRESSED WEST/SOUTHWEST SIDE OF THIS SYSTEM. THEREFORE WILL NOT GO
ALONG WITH THE GFS SOLUTION WHICH SHOWS NORTHERLY LOW LEVEL FLOW
ADVECTING HIGHER MOISTURE ACROSS THE ENTIRE REGION. INSTEAD HAVE
LEANED CLOSER TO THE NAM POPS AND WILL SHOW 20 PERCENT NORTH AND 50
PERCENT SOUTH INTERIOR FOR TODAY. IT LOOKS LIKE A QUITE WARM DAY
AGAIN WITH HIGHS IN THE LOWER/MID 90S.

WITH THE CLOSED LOW GETTING CLOSER TONIGHT...LOW LEVEL FLOW SHOULD
STAY BACKED ENOUGH TO KEEP MOST OF THE SCATTERED ATLANTIC
SHOWERS/STORMS FROM PUSHING ASHORE...BUT WILL SHOW SLIGHT COASTAL
SHOWER CHANCES AFTER MIDNIGHT. CONDITIONS OVERNIGHT WILL BE QUITE
MUGGY WITH LOWS IN THE MID 70S AND EVEN A FEW SPOTS IN THE UPPER
70S.

MON-TUE...DEEP LAYER RIDGING WILL CONTINUE TO MOVE WEST OF THE
FLORIDA PENINSULA AS A WEAK AREA OF LOW PRESSURE JUST EAST OF THE
EAST CENTRAL FLORIDA COAST TAKES UP RESIDENCY NEARBY. THE ECMWF
SEEMS TO BE FAVORED HERE OVER THE GFS. THE ECMWF REMAINS A BIT
STRONGER WITH MID-LEVEL FEATURES NEAR THE EAST COAST. THE GFS WANTS
TO BRING THE SURFACE LOW ONTO THE COAST ON MON...WHILE THE ECMWF
LINGERS THIS FEATURE JUST OFF OF THE COAST THROUGH THIS TIME. IT
NEEDS TO BE MENTIONED THAT THERE REMAINS A GREAT BIT OF UNCERTAINTY
IN THIS PERIOD THAT WILL AFFECT MANY WEATHER PARAMETERS. HAVE GONE
WITH ECMWF WINDS IN THE GRIDS. 500MB TEMPERATURES LOOK TO BE FAIRLY
WARM AT BETWEEN -6C/-7C. FOR NOW WILL KEEP SCATTERED POP MENTION IN
THE FORECAST WITH GREATEST CHANCES INLAND AND SOUTH FROM NEAR
ORLANDO ACROSS EAST CENTRAL FLORIDA. HEAT INDICES WILL REMAIN FAIRLY
HIGH IN THE UPPER 90S TO AROUND 102 DEGREES EACH AFTERNOON.

WED-SAT...OBVIOUSLY DEVELOPMENT AND MOVEMENT OF THE AFOREMENTIONED
LOW WILL PLAY A ROLE IN WHAT HAPPENS EARLY IN THIS PERIOD. THE
FAVORED ECMWF ON WED BEGINS TO LIFT THE LOW SLOWLY NORTHWARD
REMAINING OFF OF THE FLORIDA COAST AND SOUTHEAST U.S. COAST INTO
LATE WEEK. THE RESULTING STEERING FLOW PATTERN WOULD TEND TO FAVOR A
MORE ACTIVE DAILY WEST COAST SEA BREEZE THAT WOULD STACK UP STORMS
ON THE EASTERN PENINSULA LATE IN THE DAY/EVENING. WITH THE
UNCERTAINTY OF THE FORECAST WILL CONTINUE TO KEEP SCATTERED/CLIMO
POPS IN THE FORECAST THROUGH THIS PERIOD.

&&

.AVIATION...MOSTLY VFR AT THE TERMINALS. THINK THAT STORM CHANCES
THIS AFTERNOON/EVENING ARE STILL TOO LOW TO PUT MENTION IN THE
INTERIOR TERMINALS YET. COASTAL TERMINALS FROM KVRB-KSUA COULD
HAVE SEA BREEZE STORMS FORM CLOSE ENOUGH FOR VICINITY THUNDER
MENTION...BUT WE WILL HAVE TO WAIT AND SEE CONVECTIVE TRENDS
DURING THE LATE MORNING/EARLY AFTERNOON.

&&

.MARINE...

CURRENT-THIS AFTERNOON...THE NOAA BUOYS 009 AND 010 WERE RECORDING
NORTHWEST WINDS6 TO 14 KNOTS AND 2 TO 3 FOOT SEAS. THE TWO SCRIPPS
BUOYS 4 AND 6 MILES OFF THE BEACH WERE RECORDING 1/ONE FOOT SEAS.

SHOULD START TO SEE A NORTHERLY SWELL PROPAGATING INTO THE NORTHERN
WATERS LATE AFTERNOON OR DURING THE EVENING.

PREVIOUS MARINE DISCUSSION
TODAY/TONIGHT...PRESENT CONDITIONS ARE STILL BENIGN WITH A NORTHWEST
TO WEST WIND FLOW AT 10 KNOTS OR LESS. THE MODELS INDICATE LOW
PRESSURE CENTER CURRENTLY WELL OFFSHORE GEORGIA/NORTHEAST FLORIDA
SHIFTING STEADILY SOUTH AND INCREASING NORTHWEST/NORTH FLOW THIS
AFTERNOON AND TONIGHT.

THE GFS/NAM/ECMWF ARE NOT TOO FAR OFF IN THEIR 12Z MONDAY
POSITION...ABOUT 100 MILES EAST OF CAPE CANAVERAL. THE TIMING AND
STRENGTH OF THIS LOW IS STILL HIGHLY UNCERTAIN THOUGH AND FOR NOW
WILL INDICATE 15 KNOT WINDS IN THE NORTH OFFSHORE LATE THIS
AFTERNOON AND TONIGHT.

MON-WED...UNCERTAINTY WILL EXIST THROUGH THIS PERIOD AS THE WEAK
SURFACE LOW THAT IS FORECAST JUST EAST OF THE COASTAL WATERS AT
THE BEGINNING OF THIS PERIOD SHOWS LITTLE TO ERRATIC MOVEMENT. A
MAINLY NORTHERLY COMPONENT OF WIND MON-MON NIGHT WITH THE CENTER
OF THIS CIRCULATION ENTERING OFFSHORE WATERS TUE-TUE NIGHT. FOR
NOW HAVE CAPPED WIND SPEEDS AT 15 KTS AWAY FROM THE COAST...BUT IF
THIS SYSTEM DEVELOPS AND STRENGTHENS...WIND SPEEDS WOULD OBVIOUSLY
NEED TO BE BUMPED UP. THE SAME WOULD BE TRUE OF SEAS AND FOR NOW
WILL GO WITH SEAS 2-3 FT NEAR SHORE AND 2-4 FT OFFSHORE. SCATTERED
SHOWERS AND STORMS ARE FORECAST THROUGH THE PERIOD WITH LOCALLY
HIGHER WINDS/SEAS INVOF STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  91  77  90  75 /  20  20  30  20
MCO  94  75  92  74 /  20  20  30  20
MLB  91  77  89  75 /  20  20  40  30
VRB  91  75  88  73 /  30  20  40  30
LEE  94  75  94  75 /  30  20  30  20
SFB  95  76  94  75 /  20  20  30  20
ORL  93  76  93  76 /  20  20  30  20
FPR  91  74  88  72 /  30  20  40  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECASTS...WIMMER
IMPACT WX...CRISTALDI
Hazardous weather outlook, Jun 29, 11:00 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1100 AM EDT SUN JUN 29 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-300000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1100 AM EDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A DEVELOPING LOW PRESSURE SYSTEM WELL OFFSHORE NORTHEAST FLORIDA
WILL MAINTAIN A NORTHWESTERLY WIND FLOW REGIME. THIS WILL DECREASE
THE NORMAL DEVELOPMENT AND COVERAGE OF THUNDERSTORM ACTIVITY AGAIN
TODAY...EXCEPT POSSIBLY AROUND OKEECHOBEE...THE KISSIMMEE RIVER
BASIN AND INLAND FROM THE TREASURE COAST...WHERE DEEPER MOISTURE IS
BEING FORECAST. A FEW STORMS ON THE INLAND MOVING EAST COAST SEA
BREEZE BOUNDARY COULD BE STRONG THOUGH AND PRODUCE GUSTY 40 TO 50
MPH WINDS AND FREQUENT LIGHTNING STRIKES.

.MARINE THUNDERSTORM GUST IMPACT...
ISOLATED STRONG STORMS ALONG THE INLAND MOVING EAST COAST SEA BREEZE
COULD PRODUCE WIND GUSTS 40 TO 50 MPH THIS AFTERNOON. STORM MOTION
IS FORECAST TO BE TO THE SOUTH AT NEAR 20 MPH. THERE WILL ALSO BE AN
INCREASING THREAT FOR GUSTY STORMS OR SQUALLS WELL OFFSHORE OVER THE
ATLANTIC LATER TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
NORTH WINDS WILL INCREASE TO 10 TO 15 KNOTS THIS AFTERNOON NORTH OF
CAPE CANAVERAL. THIS WILL DRIVE A LONGSHORE CURRENT SOUTHWARD DOWN
THE COAST AND COULD LEAD TO STRONG RIP CURRENTS ALONG PIERS AND
JETTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SURFACE LOW PRESSURE IS FORECAST TO MEANDER WELL OFFSHORE NORTHEAST
AND EAST CENTRAL FLORIDA MONDAY AND TUESDAY....BEFORE LIFTING OUT TO
THE NORTH AND NORTHEAST BY WEDNESDAY. THIS SYSTEM IS BEING MONITORED
FOR POSSIBLE INTENSIFICATION INTO A TROPICAL CYCLONE. THE MAIN
EFFECTS EXPECTED AT THIS TIME WOULD BE INCREASED WINDS AND SEAS OVER
THE COASTAL WATERS. THERE COULD ALSO BE SOME IMPACTS TO COASTAL LAND
AREAS...WITH INCREASING WINDS...SURF...RIP CURRENTS AND GUSTY SQUALLS
MOVING ONSHORE.

BE SURE TO MONITOR THE LATEST OUTLOOKS AND FORECASTS FOR THIS
WEATHER SYSTEM FROM BOTH THE NATIONAL HURRICANE CENTER...AND YOUR
LOCAL NATIONAL WEATHER SERVICE OFFICE IN MELBOURNE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY.

LASCODY/CRISTALDI

In the hours before

Special weather statement, Jun 29, 2:55 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT SUN JUN 29 2014

FLZ064-291945-
MARTIN-
255 PM EDT SUN JUN 29 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN MARTIN COUNTY...

* UNTIL 345 PM EDT.

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CENTRAL MARTIN
COUNTY WEST OF PORT SALERNO AND HOBE SOUND...MOVING SOUTH AT 20 MPH.

DRIVERS ON THE FLORIDA TURNPIKE AND INTERSTATE 95 SHOULD BE ON THE
LOOKOUT FOR THESE STORMS

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2695 8022 2696 8038 2712 8040 2715 8020
      2696 8015 2695 8017
TIME...MOT...LOC 1854Z 350DEG 20KT 2705 8029
Special weather statement, Jun 29, 2:58 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SUN JUN 29 2014

FLZ058-059-291945-
OKEECHOBEE-ST. LUCIE-
258 PM EDT SUN JUN 29 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER EASTERN OKEECHOBEE COUNTY...WESTERN ST.
LUCIE COUNTY...

* UNTIL 345 PM EDT.

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 7 MILES SOUTHEAST OF
FORT DRUM...MOVING SOUTH AT 25 MPH.

THIS STORM WILL STAY OVER RURAL AREAS OF THESE TWO COUNTIES. DRIVERS
ON HIGHWAYS 68 AND 70 IN WESTERN SAINT LUCIE AND EASTERN MARTIN
COUNTIES SHOULD BE ON THE LOOKOUT FOR THESE STORMS.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2720 8076 2754 8081 2756 8068 2756 8061
      2721 8052
TIME...MOT...LOC 1857Z 350DEG 22KT 2746 8069
Special weather statement, Jun 29, 3:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT SUN JUN 29 2014

FLZ045-053-292015-
ORANGE-OSCEOLA-
327 PM EDT SUN JUN 29 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER CENTRAL ORANGE COUNTY...NORTHERN OSCEOLA
COUNTY...

* UNTIL 415 PM EDT.

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORLANDO EXECUTIVE
AIRPORT...MOVING SOUTH AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE AUSTIN TINDALL PARK...BELLE ISLE...LAKE NONA AND OSCEOLA
HERITAGE PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2859 8144 2861 8129 2861 8124 2829 8118
      2828 8142
TIME...MOT...LOC 1928Z 352DEG 17KT 2851 8133
Local storm report, Jun 29, 3:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/29/2014  E54 MPH          ORANGE             FL   ASOS

            THE KORL ORLANDO EXECUTIVE AIRPORT ASOS REPORTED A WIND
            GUST OF 47 KNOTS / 54 MPH OUT OF THE NORTHEAST.

&&

ULRICH
Special weather statement, Jun 29, 3:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT SUN JUN 29 2014

FLZ059-064-292015-
MARTIN-ST. LUCIE-
335 PM EDT SUN JUN 29 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER WESTERN MARTIN COUNTY...SOUTHWESTERN SAINT
LUCIE COUNTY...

* UNTIL 415 PM EDT.

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
TRADITION TO INDIANTOWN...MOVING SOUTH AT 20 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2729 8067 2733 8044 2696 8038 2695 8041
      2695 8061
TIME...MOT...LOC 1934Z 352DEG 9KT 2729 8052 2708 8047
Special weather statement, Jun 29, 3:37 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EDT SUN JUN 29 2014

FLZ047-292015-
SOUTHERN BREVARD COUNTY-
337 PM EDT SUN JUN 29 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN BREVARD COUNTY...

* UNTIL 415 PM EDT.

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WEST MELBOURNE...
MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE JUNE PARK...PALM BAY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2788 8051 2782 8060 2783 8073 2810 8083
      2816 8066
TIME...MOT...LOC 1937Z 329DEG 20KT 2807 8069

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:16 PM EDTSpecial Weather StatementMLBVolusia44 min
Jun 29, 2:36 PM EDTSpecial Weather StatementMLBVolusia39 min
Jun 29, 2:46 PM EDTSpecial Weather StatementMLBBrevard44 min
Jun 29, 2:48 PM EDTSpecial Weather StatementMLBBrevard42 min
Jun 29, 2:49 PM EDTSpecial Weather StatementMLBBrevard41 min
Jun 29, 2:55 PM EDTSpecial Weather StatementMLBMartin50 min
Jun 29, 2:58 PM EDTSpecial Weather StatementMLBSaint Lucie47 min
Jun 29, 3:27 PM EDTSpecial Weather StatementMLBOrange48 min
Jun 29, 3:35 PM EDTSpecial Weather StatementMLBMartin40 min
Jun 29, 3:37 PM EDTSpecial Weather StatementMLBIndian River38 min
Jun 29, 3:45 PM EDTSpecial Weather StatementMLBOkeechobee45 min
Jun 29, 4:08 PM EDTSpecial Weather StatementMLBOrange37 min
Jun 29, 4:12 PM EDTSpecial Marine WarningMLB93 min
Jun 29, 4:14 PM EDTSpecial Weather StatementMLBOkeechobee46 min
Jun 29, 4:25 PM EDTSpecial Weather StatementMLBOsceola50 min
Jun 29, 4:35 PM EDTSpecial Weather StatementMLBSaint Lucie40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.